Jiwei Zhang
Jiwei Zhang
Wuhan University
Verified email at cims.nyu.edu
Title
Cited by
Cited by
Year
Fast evaluation of the Caputo fractional derivative and its applications to fractional diffusion equations
S Jiang, J Zhang, Q Zhang, Z Zhang
Communications in Computational Physics 21 (3), 650-678, 2017
1852017
Sharp error estimate of the nonuniform L1 formula for linear reaction-subdiffusion equations
H Liao, D Li, J Zhang
SIAM Journal on Numerical Analysis 56 (2), 1112-1133, 2018
1392018
Analysis of -Galerkin FEMs for time-fractional nonlinear parabolic problems
D Li, HL Liao, W Sun, J Wang, J Zhang
arXiv preprint arXiv:1612.00562, 2016
1042016
Unconditionally Convergent -Galerkin FEMs for Nonlinear Time-Fractional Schrödinger Equations
D Li, J Wang, J Zhang
SIAM Journal on Scientific Computing 39 (6), A3067-A3088, 2017
932017
A discrete gronwall inequality with applications to numerical schemes for subdiffusion problems
H Liao, W McLean, J Zhang
SIAM Journal on Numerical Analysis 57 (1), 218-237, 2019
762019
Fast evaluation of the Caputo fractional derivative and its applications to fractional diffusion equations: a second-order scheme
Y Yan, ZZ Sun, J Zhang
Communications in Computational Physics 22 (4), 1028-1048, 2017
622017
Unified approach to split absorbing boundary conditions for nonlinear Schr÷dinger equations
J Zhang, Z Xu, X Wu
Physical Review E 78 (2), 026709, 2008
482008
Unconditionally optimal error estimates of a linearized Galerkin method for nonlinear time fractional reaction–subdiffusion equations
D Li, J Zhang, Z Zhang
Journal of Scientific Computing 76 (2), 848-866, 2018
462018
Unified approach to split absorbing boundary conditions for nonlinear Schr÷dinger equations: Two-dimensional case
J Zhang, Z Xu, X Wu
Physical Review E 79 (4), 046711, 2009
462009
Efficient implementation to numerically solve the nonlinear time fractional parabolic problems on unbounded spatial domain
D Li, J Zhang
Journal of Computational physics 322, 415-428, 2016
442016
Unconditional convergence of a fast two-level linearized algorithm for semilinear subdiffusion equations
H Liao, Y Yan, J Zhang
Journal of Scientific Computing 80 (1), 1-25, 2019
392019
A second-order scheme with nonuniform time steps for a linear reaction-sudiffusion problem
H Liao, W McLean, J Zhang
arXiv preprint arXiv:1803.09873, 2018
322018
High-order local absorbing boundary conditions for heat equation in unbounded domains
X Wu, J Zhang
Journal of Computational Mathematics, 74-90, 2011
292011
Computational solution of blow-up problems for semilinear parabolic PDEs on unbounded domains
H Brunner, X Wu, J Zhang
SIAM Journal on Scientific Computing 31 (6), 4478-4496, 2010
282010
Artificial boundary method for two-dimensional Burgers’ equation
X Wu, J Zhang
Computers & Mathematics with Applications 56 (1), 242-256, 2008
252008
Numerical solution to a linearized time fractional KdV equation on unbounded domains
Q Zhang, J Zhang, S Jiang, Z Zhang
Mathematics of Computation 87 (310), 693-719, 2018
222018
Numerical Blow-up of Semilinear Parabolic PDEs on Unbounded Domains in ℝ 2
J Zhang, H Han, H Brunner
Journal of Scientific Computing 49 (3), 367-382, 2011
222011
Computation of the Schrödinger equation in the semiclassical regime on an unbounded domain
X Yang, J Zhang
SIAM Journal on Numerical Analysis 52 (2), 808-831, 2014
202014
Numerical solution of a two-dimensional nonlocal wave equation on unbounded domains
Q Du, H Han, J Zhang, C Zheng
SIAM Journal on Scientific Computing 40 (3), A1430-A1445, 2018
192018
An accurate and efficient algorithm for the time-fractional molecular beam epitaxy model with slope selection
L Chen, J Zhang, J Zhao, W Cao, H Wang, J Zhang
Computer Physics Communications 245, 106842, 2019
172019
The system can't perform the operation now. Try again later.
Articles 1–20